# SDR ASAA2016112018768

- Difficulty date: November 20, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 31,070 hours, 9,385 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB038452
- Condition: Leaking
- Location: Oil - Fuel
- Part time: 31,124 hours, 9,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN OIL - FUEL HEAT EXCHANGER LEAKING.  ACFT GROUNDED.   REMOVED & REPLACED THE OIL - FUEL HEAT EXCHANGER IAW AMM 79-21-02-00-801-F00 & AMM 79-21-02-400-801. IDLE LEAK & OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
